# SDR DALA2015083005301

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 446-484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORRODED POINTS ON INNER FUSELAGE SKIN DOUBLER BETWEEN BS 446 - 484 AND LONGERON 25-26L.   THE DOUBLER WAS REPLACED IAW SRM 53-04-5, FIG 9 51-30-2, AND 51-10-3, PAR 14-21.
